Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 24, Issue 1, 1988
Metadata
 

Finite Automorphism Groups of Complex Tori of Dimension Two
Akira Fujiki
pp. 1–97
Abstract | Full-Text PDF (11749 KB) | Metadata

Uniqueness of Products In Higher Algebraic K-Theory
Kazuhisa Shimakawa
pp. 99–120
Abstract | Full-Text PDF (2206 KB) | Metadata

Moments and Reduction for Symplectic Groupoids
Kentaro Mikami and Alan Weinstein
pp. 121–140
Abstract | Full-Text PDF (2385 KB) | Metadata

The Moduli Space of Kähler Structures on a Real Compact Symplectic Manifold
Akira Fujiki and Georg Schumacher
pp. 141–168
Abstract | Full-Text PDF (3182 KB) | Metadata